# SDR MASA2010051700515

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 15,442 hours, 12,084 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Lack Of Lube
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH  WHISTLING AT ALTITUDE.  LUBED HATCH
